# SDR DALA2019080504580

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSURE DECK PANEL AT EIGHTH HOLE FROM Y+1523 TO I/B IN FWD CARGO COMPARTMENT (2 EA), PERFORMED PERMANENT REPAIR ON FRAME 36 PRESSURE DECK AT EIGHTH HOLE FROM +Y1523 TO I/B IN FWD CARGO COMPARTMENT AS PER PRI 579617-14 REV. 0; PRI 579617-14 REV. 1; PRI 579617-14 REV. 2 AND ER/A 579617-14AD REV. ORIGINAL
